# SDR GLBA2013041900230

- Difficulty date: April 18, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 46,809 hours, 49,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE RED EMERGENCY EXIT LIGHT LENS IS MISSING IN FRONT OF SEAT 5A.  MX REPLACED THE LENS FILTER ON THE LIGHT, OPS CHECKED GOOD.
